# SDR R7MR34977

- Difficulty date: March 8, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Engine: Pwa PW206B
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: L316M30C1003
- Part serial: 0255
- Condition: Intermittent
- Location: Cockpit
- Part time: 495 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DISPLAY UNIT, INTERMITTENT MISSING DIGIT SEGMENTS AT MAIN FUEL QUANTITY INDICATION AND TORQUE DISPLAY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
